MathSciNet Relay Station
MathSciNet bibliographic data
MR1730621 (2001m:60196) 60J80 (28A78 28A80)
Liu, Quansheng Exact packing measure on a Galton-Watson tree. Stochastic Process. Appl. 85 (2000), no. 1, 19–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement